# SDR FDEA2018080321912

- Difficulty date: August 2, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43551
- Aircraft time: 2,217 hours, 939 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20004
- Part serial: B119207
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT-FIRST OFFICER MIC TEST ON 02 MASK NOT WORKING.  REMOVED AND REPLACED F/O'S FULL FACE MASK PER M/M  35-11-51-2.  OK FOR SERVICE.
